# SDR SWIA201642420

- Difficulty date: June 29, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LBL 9.00 OTBD FLANGE HAS CORROSION BETWEEN FS 621.00 AND FS 589.00.  THE FLOORBEAM WAS REMOVED AND A NEW PN: 601R35031-3 WAS INSTALLED IAW REO.
